Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What causes numbness in the fingertips while on Adderall?

DOCTOR OF THE MONTH - Jan 2018
Jan 2018
User rating for this question
Very Good
Answered by
Practicing since : 1992
Answered : 2065 Questions
Question
I just started my monthly period tonight only 1.5 - 2wks after my last cycle. So, I've had 2 this month. Experiencing numb fingertips and the water pruned look on all fingers. Suffering from dry, cracked, bleeding in between fingers, wrists and palm of my hand. Wrists swollen at times, as well the cracking may be very deep and painful. Around the front hairline into my forhead are blister-like red sometimes bleeding bumps, but can also appear flat. Both of these condition' s symptoms are improved when using topical steroid cream.

I've recently been experiencing boils on various parts of my body. Currently, on my chest and inner thigh. Recently on the back of my neck, of which was extremely painful to the point of neck soreness and was extremely large. Also suffering from scalp sores. Not just one or two, but currently seems to be my entire scalp. Hair loss is very present. Lastly, severe acne on my back and chest. Uncommon for me as I am 43. However, not uncommon on my face. 

I gave birth to twin boys last March. 
I have been taking prescribed adderall for almost 10 years
Wed, 30 May 2018 in Women's Health
 
 
Answered by Dr. Purushottam Neurgaonkar 22 minutes later
Brief Answer:
Some more information, lifestyle changes..

Detailed Answer:
Hi there, I welcome you to HCM virtual clinic. I have understood your concern and I will suggest you the best possible treatment options.

First of all do not panic. I can understand what you are going through at present. I will try to to help you out.

I would like to know about few things.
Have you got any recent USG reports done?
Do you have any family history of Diabetes mellitus or Hypertension , especially your parents?
Do you have any history of Diabetes or Hypertension?

This information will be useful to help you in a better way.

I will suggest you to opt for a healthy diet and regular exercise regimen. Include more portions of fruits, vegetables and salads in daily diet. Avoid refined sugars,deep fried foods and bakery products as far as possible.
Avoid prolonged exposure to direct sunlight.
Wash your face frequently.
Please get in touch with the doctor who has suggested Adderall. Take the opinion about further dose and duration of the medicine.

Please feel free to communicate with me again.
I hope this answer helps you.
Thanks.
Dr. Purushottam Neurgaonkar
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor